Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 35, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 19, 2010, 3:12 PM MDT for 15 counties in Colorado. It took effect at Jun 20, 2010, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2010, 3:12 PM MDT (21:12 UTC)
- In effect from
- Jun 20, 2010, 11:00 AM MDT
- Expired
- Jun 20, 2010, 8:55 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.2 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5026 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
904 WWUS85 KPUB 192112 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 312 PM MDT SAT JUN 19 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 229...WHICH INCLUDES LAKE...CHAFFEE...FREMONT...EL PASO...PUEBLO...HUERFANO...TELLER COUNTIES...THE SOUTHERN FRONT RANGE...AND THE SAN LUIS VALLEY...UNTIL 9 PM THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS... ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 229...WHICH INCLUDES LAKE...CHAFFEE...FREMONT...EL PASO...PUEBLO...HUERFANO...TELLER COUNTIES...THE SOUTHERN FRONT RANGE...AND THE SAN LUIS VALLEY...FROM 11 AM UNTIL 9 PM SUNDAY FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 229...WHICH INCLUDES LAKE...CHAFFEE...FREMONT...EL PASO...PUEBLO...HUERFANO...TELLER COUNTIES...THE SOUTHERN FRONT RANGE...AND THE SAN LUIS VALLEY FROM 11 AM UNTIL 9 PM MONDAY FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...IS CONTINUING THE RED FLAG WARNING FOR TODAY. A RED FLAG WARNING HAS BEEN ISSUED FOR SUNDAY...AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY. STRONG GUSTY WEST TO SOUTHWEST WINDS AND LOW HUMIDITY LEVELS...COUPLED WITH DRY FUELS AND HIGH HAINES VALUES...WILL RESULT IN EXTREME FIRE BEHAVIOR THIS EVENING...AND AGAIN SUNDAY AFTERNOON AND EVENING. THERE IS THE POTENTIAL FOR SIMILAR CONDITIONS TO RETURN FOR MONDAY AS THE JET STREAM REMAINS POSITIONED ACROSS COLORADO. COZ220>229-201315- /O.UPG.KPUB.FW.A.0024.100620T1700Z-100621T0300Z/ /O.NEW.KPUB.FW.W.0035.100620T1700Z-100621T0300Z/ /O.NEW.KPUB.FW.A.0025.100621T1700Z-100622T0300Z/ /O.CON.KPUB.FW.W.0034.000000T0000Z-100620T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- 312 PM MDT SAT JUN 19 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY. A NEW FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. THE FIRE WEATHER WATCH FOR SUNDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...220...221...222...223...224...225...226...227...228 ...229 GUSTY WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH...ALONG WITH RELATIVE HUMIDITY VALUES BELOW 10 PERCENT AND HIGH HAINES INDICES...WILL ALLOW FOR EXTREME FIRE BEHAVIOR TO CONTINUE THROUGH THIS EVENING. WINDS WILL DECREASE AFTER 900 PM WITH POOR RELATIVE HUMIDITY RECOVERY EXPECTED OVERNIGHT... ESPECIALLY ACROSS THE MOUNTAIN AND VALLEY LOCATIONS. GUSTY SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL RETURN TO THE AREA BY SUNDAY AFTERNOON...WITH HUMIDITY VALUES DROPPING BELOW 15 PERCENT BY LATE MORNING. COMBINED WITH HIGH HAINES VALUES...CRITICAL FIRE WEATHER CONDITIONS WILL RETURN SUNDAY AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE AGAIN ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
4 follow-up statements
104 WWUS85 KPUB 200254 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 854 PM MDT SAT JUN 19 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 229...WHICH INCLUDES LAKE...CHAFFEE...FREMONT...EL PASO...PUEBLO...HUERFANO...TELLER COUNTIES...THE SOUTHERN FRONT RANGE...AND THE SAN LUIS VALLEY...FROM 11 AM UNTIL 9 PM SUNDAY FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 229...WHICH INCLUDES LAKE...CHAFFEE...FREMONT...EL PASO...PUEBLO...HUERFANO...TELLER COUNTIES...THE SOUTHERN FRONT RANGE...AND THE SAN LUIS VALLEY FROM 11 AM UNTIL 9 PM MONDAY FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS... .A RED FLAG WARNING HAS BEEN ISSUED FOR SUNDAY...AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY. STRONG GUSTY WEST TO SOUTHWEST WINDS AND LOW HUMIDITY LEVELS... COUPLED WITH DRY FUELS AND HIGH HAINES VALUES...WILL RESULT IN EXTREME FIRE BEHAVIOR THIS EVENING...AND AGAIN SUNDAY AFTERNOON AND EVENING. THERE IS THE POTENTIAL FOR SIMILAR CONDITIONS TO RETURN FOR MONDAY AS THE JET STREAM REMAINS POSITIONED ACROSS COLORADO. COZ220>229-201900- /O.CAN.KPUB.FW.W.0034.000000T0000Z-100620T0300Z/ /O.CON.KPUB.FW.W.0035.100620T1700Z-100621T0300Z/ /O.CON.KPUB.FW.A.0025.100621T1700Z-100622T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- 854 PM MDT SAT JUN 19 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...220...221...222...223...224...225...226...227...228 ...229 GUSTY WEST TO SOUTHWEST WINDS HAVE SUBSIDED THIS EVENING AND RELATIVE HUMIDITY VALUES HAVE BEGUN TO RISE ALLOWING THE RED FLAG WARNING TO EXPIRE AT 900 PM. EXPECT POOR RELATIVE HUMIDITY RECOVERIES OVERNIGHT... ESPECIALLY ACROSS THE MOUNTAIN AND VALLEY LOCATIONS. GUSTY SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL RETURN TO THE AREA BY SUNDAY AFTERNOON...WITH HUMIDITY VALUES DROPPING BELOW 15 PERCENT BY LATE MORNING. COMBINED WITH HIGH HAINES VALUES...CRITICAL FIRE WEATHER CONDITIONS WILL RETURN SUNDAY AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE AGAIN ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
203 WWUS85 KPUB 201043 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 443 AM MDT SUN JUN 20 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM TODAY FOR GUSTY WINDS... LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM MONDAY FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS... .A RED FLAG WARNING HAS BEEN ISSUED FOR TODAY...AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY. STRONG GUSTY WEST TO SOUTHWEST WINDS AND LOW HUMIDITY LEVELS...COUPLED WITH DRY FUELS AND HIGH HAINES VALUES...WILL RESULT IN EXTREME FIRE BEHAVIOR TODAY AND AGAIN MONDAY. THERE IS THE POTENTIAL FOR SIMILAR CONDITIONS TO RETURN ON TUESDAY. COZ220>229-210245- /O.CON.KPUB.FW.W.0035.100620T1700Z-100621T0300Z/ /O.CON.KPUB.FW.A.0025.100621T1700Z-100622T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- 443 AM MDT SUN JUN 20 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...220...221...222...223...224...225...226...227...228 ...229 GUSTY SOUTHWEST WINDS 15 TO 30 MPH GUSTING TO 40 MPH...SINGLE DIGIT RELATIVE HUMIDITIES...HAINES VALUES OF 6...AND DRY FUELS WILL RESULT IN A STRONG POTENTIAL FOR EXTREME FIRE BEHAVIOR OVER THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
157 WWUS85 KPUB 202040 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 240 PM MDT SUN JUN 20 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM THIS EVENING FOR GUSTY WINDS... LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS... ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM MONDAY FOR GUSTY WINDS... LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM TUESDAY FOR GUSTY WINDS... LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS... .THE RED FLAG WARNING FOR AREAS ALONG AND WEST OF INTERSTATE 25 REMAINS IN AFFECT THROUGH THIS EVENING. IN ADDITION...ANOTHER RED FLAG WARNING HAS BEEN ISSUED FROM 11 AM UNTIL 9 PM MONDAY...AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SAME AREA ON TUESDAY. GUSTY SOUTHWEST WINDS HAVE SPREAD ACROSS THE REGION THIS AFTERNOON WITH HUMIDITY VALUES DROPPING BELOW 15 PERCENT. THESE CONDITIONS ARE EXPECTED TO SPREAD EASTWARD ACROSS PUEBLO COUNTY AND CONTINUE THROUGH THE EVENING BEFORE WINDS DECREASE BY 9 PM. THUS...CONDITIONS WILL REMAIN FAVORABLE FOR EXTREME FIRE BEHAVIOR THROUGH THIS EVENING. POOR RELATIVE HUMIDITY RECOVERY IS EXPECTED OVERNIGHT...WITH ANOTHER RETURN OF GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES BY MONDAY AFTERNOON. HAINES VALUES WILL REMAIN AROUND 6...AND COMBINED WITH THE DRY FUELS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED AGAIN ON MONDAY. SIMILAR CONDITIONS WILL BE POSSIBLE ON TUESDAY. COZ220>229-211245- /O.UPG.KPUB.FW.A.0025.100621T1700Z-100622T0300Z/ /O.NEW.KPUB.FW.W.0036.100621T1700Z-100622T0300Z/ /O.NEW.KPUB.FW.A.0026.100622T1700Z-100623T0300Z/ /O.CON.KPUB.FW.W.0035.000000T0000Z-100621T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- 240 PM MDT SUN JUN 20 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE FIRE WEATHER WATCH FOR MONDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...220...221...222...223...224...225...226...227...228 ...229 GUSTY SOUTHWEST WINDS 15 TO 30 MPH GUSTING TO 40 MPH...RELATIVE HUMIDITIES BELOW 15 PERCENT...HAINES VALUES OF 6...AND DRY FUELS WILL RESULT IN A HIGH POTENTIAL FOR EXTREME FIRE BEHAVIOR THIS EVENING...AND AGAIN MONDAY AFTERNOON AND MONDAY EVENING. THESE CONDITIONS WILL BE POSSIBLE AGAIN ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
521 WWUS85 KPUB 210255 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 855 PM MDT SUN JUN 20 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM MONDAY FOR GUSTY WINDS... LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM TUESDAY FOR GUSTY WINDS... LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS... .A RED FLAG WARNING HAS BEEN ISSUED FOR MONDAY...AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY. POOR RELATIVE HUMIDITY RECOVERY IS EXPECTED OVERNIGHT...WITH A RETURN OF GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES FOR MONDAY AFTERNOON AND EVENING. HAINES VALUES WILL REMAIN AROUND 6...COMBINED WITH THE DRY FUELS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED MONDAY. SIMILAR CONDITIONS WILL BE POSSIBLE ON TUESDAY. COZ220>229-211900- /O.CAN.KPUB.FW.W.0035.000000T0000Z-100621T0300Z/ /O.CON.KPUB.FW.W.0036.100621T1700Z-100622T0300Z/ /O.CON.KPUB.FW.A.0026.100622T1700Z-100623T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- 855 PM MDT SUN JUN 20 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...220...221...222...223...224...225...226...227...228 ...229 GUSTY SOUTHWEST WINDS 15 TO 30 MPH GUSTING TO 40 MPH...RELATIVE HUMIDITIES BELOW 15 PERCENT...HAINES VALUES OF 6...AND DRY FUELS WILL RESULT IN A HIGH POTENTIAL FOR EXTREME FIRE BEHAVIOR MONDAY AFTERNOON EVENING. THESE CONDITIONS WILL BE POSSIBLE AGAIN ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 19, 2:55 PM MDT, 17 minutes earlier.
Area forecast discussion, Jun 19, 2:55 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 255 PM MDT SAT JUN 19 2010 .SHORT TERM... (TONIGHT AND SUNDAY) WINDS BEGINNING TO INCREASE AS OF 1 PM THIS AFTERNOON ACROSS THE MOUNTAIN AREAS...WITH KALS...AND A FEW RAWS SITES OUT WEST...ALREADY MEETING RED FLAG CRITERIA. SEVERAL OTHER SITES ACROSS THE MOUNTAINS AND VALLEYS ARE JUST A COUPLE MPH UNDER THE 25 MPH RED FLAG CRITERIA...AND THESE WINDS SHOULD CONTINUE TO INCREASE THROUGH THE LATE AFTERNOON/EARLY EVENING HOURS. OUTFLOW BOUNDARY FROM CONVECTION ACROSS NORTHEAST CO LAST NIGHT HAS KEPT DEW POINTS UP IN THE 50S TO AROUND 60 ACROSS THE LOWER ARKANSAS RIVER VALLEY AND AS FAR WEST AS KPUB AND KCOS...THOUGH COS HAS DROPPED TO 40 IN THE PAST HOUR. THUS WINDS HAVE BEEN SLOWER TO SWING AROUND TO A SOUTHWESTERLY COMPONENT ACROSS EL PASO AND PUEBLO COUNTIES. BOTH NAM AND GFS INDICATE WINDS WILL DO SO BY AROUND 3-5 PM WITH WINDS REMAINING GUSTY THROUGH 9-9PM. THUS WILL MAINTAIN RED FLAG FOR THESE AREAS WITH I-25 CORRIDOR LIKELY TO SEE A LATER START BUT STILL MAKE THE 3 HOUR WINDOW. AS FOR THUNDERSTORM POTENTIAL...WITH MOISTURE HANGING ON ACROSS THE LOWER ARKANSAS RIVER VALLEY...HAVE THROWN IN SOME LOW ISOLATED POPS ACROSS THE PALMER DIVIDE AND FAR EASTERN SECTIONS OF THE SOUTHEAST PLAINS. ANY THREAT FROM THUNDERSTORMS WOULD MOST LIKELY BE GUSTY WINDS...WITH INVERTED V STRUCTURE TO SOUNDINGS. TONIGHT...SHALLOW FRONT DROPS BACK INTO THE SOUTHEAST PLAINS...AND ONCE AGAIN COULD SEE SOME PATCHY STRATUS DEVELOP ACROSS PORTIONS OF THE SOUTHEAST PLAINS TOWARDS MORNING. BOTH GFS AND NAM WASH BOUNDARY BACK TO THE NORTH DURING THE DAY AS SOUTHWEST WINDS INCREASE AGAIN. WITH JET AXIS SHIFTING OVER US ON SUNDAY...STEEP LAPSE RATES AND DRY AIR MASS...RED FLAG CONDITIONS WILL LIKELY MAKE A RETURN...ESPECIALLY ACROSS THE WESTERN MOUNTAINS. THE I-25 CORRIDOR (EL PASO AND PUEBLO COUNTIES) WILL BE MORE OF A CHALLENGE AS IT SEEMS MODELS ARE NOT HANDLING PERSISTENCE OF SHALLOW SURGES INTO THE SE PLAINS VERY WELL THE PAST FEW DAYS. COULD BE A LATE SHOW AGAIN FOR THESE AREAS...BUT GIVEN THE FACT THAT ALL MODELS ARE INSISTING THAT FRONT SHOULD BE DRIVEN BACK NORTHWARD WILL GO AHEAD AND UPGRADE FIRE WEATHER WATCH TO A WARNING FOR ALL AREAS ALONG/WEST OF I-25. AGAIN...GUSTY WINDS...HIGH HAINES...LOW RHS AND DRY FUELS THE MAIN CONCERN. AS FOR THUNDERSTORM POTENTIAL...THIS WILL BE DETERMINED BY POSITION OF THE FRONT COME AFTERNOON. HAVE KEPT SOME LOW ISOLATED POPS FOR THE FAR EASTERN PLAINS AND NRN SECTIONS OF THE SOUTHEAST PLAINS. LATER SHIFTS MAY NEED TO MODIFY AS NECESSARY. OTHERWISE...WITH H7 TEMPS A LITTLE WARMER TOMORROW SHOULD SEE READINGS PUSHING NEAR 100 ACROSS THE PLAINS. .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) LONGER TERM METEOROLOGICAL CONCERNS CONTINUE TO BE ABOVE SEASONAL MID TO LATE JUNE TEMPERATURES AND GENERALLY DRY CONDITIONS/CRITICAL FIRE WEATHER CONCERNS(ESPECIALLY WESTERN AND CENTRAL SECTIONS OF THE CWFA INTO TUESDAY)...WITH AN INCREASE IN ATMOSPHERIC MOISTURE(ESPECIALLY EASTERN AND SOUTHERN SECTIONS) FROM WEDNESDAY INTO NEXT SATURDAY. HAVE ISSUED ANOTHER FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 220 THROUGH 229 FROM 11 AM MDT MONDAY UNTIL 9 PM MDT MONDAY DUE TO LOW HUMIDITIES...GUSTY WINDS AT TIMES...ELEVATED HAINES VALUES...AND EXISTING DRY FUELS. LATEST LONGER TERM COMPUTER MODELS INDICATE THAT GENERALLY DRY SOUTHWEST UPPER FLOW WILL CONTINUE OVER THE REGION FROM SUNDAY NIGHT INTO TUESDAY...WHILE ISOLATED MAINLY AFTERNOON/EVENING THUNDERSTORMS WILL BE POSSIBLE OVER EASTERN SECTIONS. A NORTHERLY SURGE IS THEN PROJECTED TO MOVE ACROSS EASTERN SECTIONS OF THE CWFA TUESDAY NIGHT...BRINGING WITH IT INCREASED ATMOSPHERIC MOISTURE AND A MORE EASTERLY TO SOUTH-SOUTHEASTERLY LOW-LEVEL FLOW OVER WESTERN 2/3RDS OF THE CWFA FROM WEDNESDAY INTO THURSDAY. AT THIS POINT...THE HIGHEST POTENTIAL FOR MEASURABLE PRECIPITATION AND SEVERE THUNDERSTORMS DURING THE UPCOMING WORK-WEEK SHOULD BE REALIZED WEDNESDAY AND THURSDAY(ESPECIALLY CENTRAL AND EASTERN SECTIONS). FINALLY...GENERALLY ABOVE SEASONAL MAXIMUM AND MINIMUM TEMPERATURES SHOULD BE NOTED MAJORITY OF THE CWFA DURING THE LONG TERM...WITH WARMEST DAYS ANTICIPATED MONDAY AND TUESDAY AND THEN AGAIN BY NEXT FRIDAY AND SATURDAY. && .AVIATION... VFR CONDITIONS EXPECTED AT ALL THREE TAF SITES OVER THE NEXT 24 HRS. GUSTY SOUTH TO SOUTHWEST WINDS WILL PERSIST UNTIL 02-03Z BEFORE DIMINISHING. WEAK FRONT WILL PUSH INTO NRN SECTIONS OF THE SE PLAINS TONIGHT...SHIFTING WINDS AT KPUB AND KCOS FROM THE NORTHWEST. SOME PATCHY IFR TO MVFR STRATUS WILL BE POSSIBLE ACROSS PORTIONS OF THE SE PLAINS TOWARDS MORNING...HOWEVER THINK IT WILL STAY JUST EAST OF THE KCOS AND KPUB TAF SITES. GUSTY SOUTH TO SOUTHWEST WINDS WILL MAKE A RETURN ON SUNDAY TO ALL 3 TAF SITES BY 18Z SUN. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ220>229. RED FLAG WARNING FROM 11 AM TO 9 PM MDT SUNDAY FOR COZ220>229. FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR COZ220>229. &&
Hazardous weather outlook, Jun 19, 7:04 AM MDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 704 AM MDT SAT JUN 19 2010 COZ058>089-093>099-201315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 704 AM MDT SAT JUN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FOR ALL AREAS ALONG AND WEST OF THE INTERSTATE 25 CORRIDOR TO THE CONTINENTAL DIVIDE. THIS RED FLAG WARNING IS FOR GUSTY WINDS...LOW HUMIDITIES...HIGH HAINES INDICES...AND EXISTING DRY FUELS. DUE TO VERY STRONG WINDS ALOFT AND A VERY UNSTABLE ATMOSPHERE...THE SMOKE PLUME FROM THE MEDANO FIRE IS LIKELY GOING TO BECOME VERY LARGE TODAY...AND WILL MOVE OVER THE ADJACENT PLAINS BY EARLY AFTERNOON. SIGNIFICANT AMOUNTS OF SMOKE WILL AFFECT THE WET MOUNTAIN VALLEY...THE WET MOUNTAINS...AND ADJACENT PLAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS...SOME POSSIBLY STRONG...WILL BE POSSIBLE OVER THE FAR EASTERN PLAINS SUNDAY AND MONDAY. AS THE WEEK PROGRESSES...MOISTURE WILL VERY SLOWLY INCREASE OVER THE ENTIRE REGION...AND THERE WILL BE AN INCREASING CHANCE FOR THUNDERSTORMS OVER THE REGION THROUGH FRIDAY. REGARDING THE MEDANO FIRE...WINDS WILL CONTINUE TO BE ON THE STRONG SIDE AND THE ATMOSPHERE WILL CONTINUE TO BE VERY UNSTABLE BOTH SUNDAY AND MONDAY. THESE CONDITIONS WILL ALLOW FOR THE MEDANO FIRE TO BURN QUITE VIGOROUSLY DURING THE AFTERNOON HOURS. BY TUESDAY...WINDS ARE EXPECTED TO DECREASE AND THE ATMOSPHERE IS EXPECTED TO BECOME A BIT MORE STABLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 27/34
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:12 PM MDT | Fire Weather Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 23 hr |
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.